# SDR SWAA020332

- Difficulty date: February 10, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 31,672 hours, 31,499 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26686
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NR 3 L/E SLAT DISBONDED ON UPPER SURFACE AT THE T/E WEDGE ON INBOARD END AND OUTBOARD END.  REPAIRED NR 3 L/E SLAT PER SRM.
